ETHICON INC. SFXSYM PDS+ UNI VIO 9IN 0 SA CT-2; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Back to Search Results |
| Catalog Number |
SXPP1A446 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a hernia repair procedure in 2024 and barbed suture was used.During the procedure, sales rep is reporting from the customer that 6 of the sutures kept snapping in a hernia case.Surgeon opted to use a v-lock to complete the case without patient harm.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/7/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.